# SDR SWAA2023102714967

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 77,102 hours, 45,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED WITH EVIDENCE OF SURFACE CORROSION LOCATED AT STATION 400 ON STRINGER 22L.   ALL WORK ACCOMPLISHED ON CUST CARD TTG8Q00PATM7.
